MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DELTA CTA HEAD REAMER; EXTREMITY INSTRUMENTS : REAMERS

DEPUY FRANCE SAS - 3003895575 DELTA CTA HEAD REAMER; EXTREMITY INSTRUMENTS : REAMERS
Catalog Number 230782003
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.The root cause was determined to be wear out from normal use.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the liner trial was cracked and won¿t trial the head correctly due to cracked.The cta guide and the reamer have burrs internally where they meet together and they bind up when put together.Tolerances are not correct.No surgical delay.

Brand Name
DELTA CTA HEAD REAMER
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9171980
Report Number1818910-2019-108710
Device Sequence Number2537454
Product Code LXH
UDI-Device Identifier10603295116356
UDI-Public10603295116356
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230782003
Device Lot Number5243274
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1